Proops, Ian, “Russell and the Universalist Conception of Logic”, Noûs 41 (2007), 1–32

V. Peckhaus, Mathematical Reviews [MR2310334 (2008a:03003)] (2008).

Download
No fulltext has been uploaded.
Book Review | English
Publishing Year
Journal Title
Mathematical Reviews [MR2310334 (2008a:03003)]
Article Number
MR2310334 (2008a:03003)
LibreCat-ID

Cite this

Peckhaus V. Proops, Ian, “Russell and the Universalist Conception of Logic”, Noûs 41 (2007), 1–32. Mathematical Reviews [MR2310334 (2008a:03003)]. 2008.
Peckhaus, V. (2008). Proops, Ian, “Russell and the Universalist Conception of Logic”, Noûs 41 (2007), 1–32. Mathematical Reviews [MR2310334 (2008a:03003)].
@article{Peckhaus_2008, title={Proops, Ian, “Russell and the Universalist Conception of Logic”, Noûs 41 (2007), 1–32}, number={MR2310334 (2008a:03003)}, journal={Mathematical Reviews [MR2310334 (2008a:03003)]}, author={Peckhaus, Volker}, year={2008} }
Peckhaus, Volker. “Proops, Ian, ‘Russell and the Universalist Conception of Logic’, Noûs 41 (2007), 1–32.” Mathematical Reviews [MR2310334 (2008a:03003)], 2008.
V. Peckhaus, “Proops, Ian, ‘Russell and the Universalist Conception of Logic’, Noûs 41 (2007), 1–32,” Mathematical Reviews [MR2310334 (2008a:03003)]. 2008.
Peckhaus, Volker. “Proops, Ian, ‘Russell and the Universalist Conception of Logic’, Noûs 41 (2007), 1–32.” Mathematical Reviews [MR2310334 (2008a:03003)], MR2310334 (2008a:03003), 2008.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar